08-29-2004, 12:28 PM #1
i am on CKD (cyclic ketogenic diet) and i use glucophage during my carbups at 3000mg in the first phase wher i eat hi gi meals and 2000mg in the second day wher i eat low gi carbs and 1500mg next day to deplete my liver glycogen and get back quiqly to ketosis and i am getting good result sunday i wakeup with full pumped muscles ,my queation is for the guys who used glucophage(metformin) did u ever had gaz ,stomach problems and loss of apetite while u r on it i am having those problem and it make it hard for me to eat during those 2 days its been 4 maybe 5 weeks i am using this stuff and every time i get those problems,in the first phase (the hi gi carb phase) i dont have too much gaz because my food consist of soft things like bread,glucose,low fat pizza,white rice and mached potatoe but the gaz increase too much in the second day wher i eat grains,whole weat bread,fiberous veggies and brown rice.
any help is apreciated
08-29-2004, 08:14 PM #2
Ya it hurt my stomach. I switched r-ALA and loved it.
08-29-2004, 09:02 PM #3
3g's is more than I have ever done but einstein has a few posts about alternatives to metformin... one that has less stomach issues and more suited for bb purposes (muscular system)... do a search on Metformin or Glucophage in these forums...
Here are some posts... can't find the one where einstein talks about the benefits of one over the other when it comes to bb purposes...
Originally Posted by einstein1905Originally Posted by SexyKitty
08-31-2004, 08:39 PM #4
Would there be any benefit to using Metformin with Avandia... say, 1000mg/4mg (split up twice a day) ED to increase insulin sensitivity on a cutting cycle? Rather than either solo? I am probably going to try this with Test/Var...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)